Table of Contents
Advances in Decision Sciences
Volume 2012, Article ID 973173, 8 pages
http://dx.doi.org/10.1155/2012/973173
Research Article

Optimal Portfolio Estimation for Dependent Financial Returns with Generalized Empirical Likelihood

School of International Liberal Studies, Waseda University, Tokyo 169-8050, Japan

Received 16 February 2012; Accepted 10 April 2012

Academic Editor: Junichi Hirukawa

Copyright © 2012 Hiroaki Ogata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hiroaki Ogata, “Optimal Portfolio Estimation for Dependent Financial Returns with Generalized Empirical Likelihood,” Advances in Decision Sciences, vol. 2012, Article ID 973173, 8 pages, 2012. https://doi.org/10.1155/2012/973173.